# SDR SWAA2015120846849

- Difficulty date: October 29, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 68,323 hours, 55,596 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532433
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER REAR SPAR CHORD CRACKED AT RSS 224.14.  REPAIRED CHORD IAW ATS ER & EA.
